# SDR SWIA2023121101

- Difficulty date: December 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 36,815 hours, 23,626 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF RECEIVED GEAR DISAGREE WARNING MESSAGE ACCOMPANIED WITH A NWS STEERING INOP CAUTION MESSAGE. RAN THE QRH PUT THE GEAR SELECTOR IN THE DOWN POSITION GEAR SHOWED DOWN AND LOCKED. NWS STEERING INOP MESSAGE PERSISTED RAN THE QRH. RETURNED TO THE FIELD FOR A NWS INOP LANDING. LANDED NORMALLY AND EXITED THE RUNWAY SUCCESSFULLY WAS UNABLE TO TAXI TO THE RAMP AND WAS TOWED TO THE GATE. (FLIGHT 5328 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27539807 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT GEAR DISAGREE WARNING MESSAGE ACCOMPANIED WITH A NWS STEERING INOP CAUTION MESSAGE. UPON INSPECTION OF THE NLG, FOUND THAT THE NLG STRUT TO BE BOTTOMED OUT. SUSPECTING NLG STRUT DID NOT EXTEND FULLY CAUSING THE NLG  TO NOT RETRACT, INDUCING A GEAR DISAGREE. PERFORMED A FULL SERVICE OF THE NLG STRUT WITH OIL AND NITROGEN PER AMM: 12-12-32. FOUND NO HYDRAULIC FLUID IN THE NOSE STRUT. AFTER SERVICING NLG STRUT, AIRCRAFT WAS LEFT ALONE FOR AN HOUR AND NO DEVIATION REGARDING "X" DEMENSION AND DID NOT NOTICED ANY LEAKS. INSPECTED THE NLG AND CHROME FOR DEFECTS. NO DEFECTS NOTED AT THIS TIME. ENGAGED NWS AND OPS CHECKED IT. FOUND IT TO BE IN WORKING ORDER PER AMM: 32-51-00   FOLLOWED FIM: 32-50-00 FOR STEERING INOP WITH GEAR DISAGREE. PERFORMED AN OPS CHECK OF THE LANDING GEAR EXTENSION/RETRACTION SYSTEM IN REF TO AMM:32-30-00 TO TRY TO INDUCE THE WARNING MESSAGE. COULD NOT DUPLICATE. OPS CHECK GOOD AT THIS TIME
